# SDR QMLA2015053001504

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 2,778 hours, 10,715 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002103
- Part serial: 1634
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN MAIN ROTOR BLADE BY PILOT DURING PRE-FLIGHT.  CRACK IS ON THE RED MAIN ROTOR BLADE, APPROX 3/4 INCHES LONG, CHORDWISE.  BEGINNING APPROX 4 INCHES OTBD OF THE ROOT END OF THE BLADE.  ACFT PLACED IN AOG STATUS IMMEDIATELY.  CONTACTED SUPPORT FOR GUIDANCE.
